# SDR GAIA9836

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N562PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47012
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5921764
- Condition: Dented
- Location: Bs 332-408
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND 2 TEMPORARY REPAIRS ON THE FUSELAGE SKIN BELOW THE MAIN CARGO DOOR BETWEEN LONGERON 18L AND 19L FROM FUSELAGE STATION 332 TO 408.  THE DAMAGE WAS REPAIRED IAW KITTY HAWK EA D9-53-056.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
